# SDR 2015FA0000467

- Difficulty date: September 28, 2015
- Submitted: September 28, 2015
- Operation: General aviation
- Make and model: Emb EMB-120ER
- Aircraft time: 25,792 hours, 25,458 cycles
- Engine: Pwa PW118
- Engine time: 40,286 hours
- Propeller: Hamstd 14RF9
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sending Unit
- Part number: 2002500000104
- Part serial: 589
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, B

## Discrepancy

AFTER 35 MINUTES AT FL150, PILOT OBSERVED LOW FUEL PRESSURE AND LOSS OF TORQUE. AFTER PARKING, TECH  TRIED TO START ENGINE BUT THE RESULT WAS NEGATIVE.  CONFIRMED THE MAIN FUEL QUANTITY INDICATOR AND THE RT FUEL INDICATOR MEASURES WERE ERRONEOUS REGARDING TO THE RT FUEL TANK.  AFTER FOLLOWING MAINTENANCE PROCEDURE, THEY CONCLUDED THAT FUEL QUANTITY SENSOR HAD PROBLEM.
